MAUDE Adverse Event Report: Defibtech, L.L.C. Lifeline; AUTOMATED EXTERNAL DEFIBRILLATORS

Defibtech, L.L.C. Lifeline; AUTOMATED EXTERNAL DEFIBRILLATORS
Model Number DDU-E2300
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
An international distributor reported their customer's aed asi is flashing red, and the device is reporting a service code.The customer did not report this occurring during patient use.
 
Additional Manufacturer Narrative
Although the customer initially reported a service code, review of the aed's internal log files determined that the service code after battery replacement was due to the previous battery fully depleting within the unit.Analysis of the aed's log files identified that the customer's failure to promptly address red asi warnings reduced battery life expectancy.On 10/01/2023 the aed identified that the pads needed to be replaced and attempted to alert the user by flashing its red asi and chirping.The aed continued to flash and chirp until 9/17/2024 when the battery pack was measured at a low state and the aed began reporting low battery warning.The aed continued to flash and chirp until 10/25/2024 when the battery pack became completely depleted.There was no evidence in the electronic logs of any human interaction to address the aeds condition until 6/30/2026 when a replacement battery pack was inserted into the aed.

Brand Name
Lifeline
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS
Manufacturer (Section D)
Defibtech, L.L.C.
741 boston post rd.
suite 201
guilford CT 06437
Manufacturer (Section G)
Defibtech, L.L.C.
14 commercial st.
branford
Manufacturer Contact
nissa soto
741 boston post road
suite 201
guilford, CT 06437
+1(203)453-6654
MDR Report Key50195596
Report Number3003521780-2026-01329
Device Sequence Number12292676
Product Code MKJ
UDI-Device Identifier00815098020232
UDI-Public(01)00815098020232
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
P160032
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer,Distributor
Type of Report Initial
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberDDU-E2300
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2026
Initial Report FDA Received Date08/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/14/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Congenital Anomaly;
Patient SexUnknown